# SDR A6WA2020031047221

- Difficulty date: March 8, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 45,200 hours, 43,698 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300205
- Condition: Defective
- Location: Nlg
- Part time: 36,412 hours, 35,920 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF CLIMB, WHEN SELECTING GEAR UP, RECEIVED NOSE GEAR      DISAGREE WITHIN 6 SECONDS OF SELECTION. LH+RH GEAR INDICATED GEAR UP   AND LACKED. NOSE GEAR WHITE IN TRANSIT. DECLARED EMERGENCY. LANDING    WAS BELOW MAX LANDING WEIGHT @ 146 KNOTS.                 AIRCRAFT REMOVED FROM SERVICE  RESET MANUAL GEAR EXTENTION. C/W M ACTION FOR MEL 32-30-01. REF.       319366/3 FOR MEL.                                                      R&R NLG WOW HARNESS PER AMM 32-61-25. OPS CHECK GOOD AT THIS TIME.     REMOVED PLACARD/ MEL.
